fbpx
Close

Shop

Paracetamol Syrup

Indication:
Analgesic and antipyretic (pain relief, headache, toothache, and fever).

 

Ingredients :
Every 5 ml syrup contains :

Paracetamol 120 mg

Packaging :
Bottle @ 60 ml

Category:

Reviews

There are no reviews yet.

Be the first to review “Paracetamol Syrup”
You have to agree to the comment policy.